Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Statistical Analysis of Stochastic Processes in Time by J. K. Lindsey

Reviewed Work: Statistical Analysis of Stochastic Processes in Time by J. K. Lindsey
Review by: Robert Lund
Journal of the American Statistical Association
Vol. 102, No. 477 (Mar., 2007), p. 382
Stable URL: http://www.jstor.org/stable/27639850
Page Count: 1
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
382
    382